Consistency, converse consistency, and aspirations in TU-games

Hokari, Toru and Kıbrıs, Özgür (2003) Consistency, converse consistency, and aspirations in TU-games. Mathematical social sciences, 45 (3). pp. 313-331. ISSN 0165-4896

[thumbnail of 3011800000912.pdf] PDF

Download (342kB)


In problems of choosing ‘aspirations’ for TU-games, we study two axioms, ‘MW-consistency’ and ‘converse MW-consistency.’ In particular, we study which subsolutions of the aspiration correspondence satisfy MW-consistency and/or converse MW-consistency. We also provide axiomatic characterizations of the aspiration kernel and the aspiration nucleolus.
Item Type: Article
Uncontrolled Keywords: aspirations; consistency; converse consistency; reduced games; TU-games
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Arts and Social Sciences
Depositing User: Özgür Kıbrıs
Date Deposited: 07 May 2007 03:00
Last Modified: 26 Apr 2022 08:05

Actions (login required)

View Item
View Item